Largeurs d'anneaux et de modules
Mémoires de la Société Mathématique de France, no. 8 (1966) , 76 p.
@book{MSMF_1966__8__3_0,
     author = {Malliavin-Brameret, M.-P.},
     title = {Largeurs d'anneaux et de modules},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {8},
     year = {1966},
     doi = {10.24033/msmf.8},
     zbl = {0154.03102},
     mrnumber = {37 #2804},
     language = {fr},
     url = {http://www.numdam.org/item/MSMF_1966__8__3_0/}
}
TY  - BOOK
AU  - Malliavin-Brameret, M.-P.
TI  - Largeurs d'anneaux et de modules
T3  - Mémoires de la Société Mathématique de France
PY  - 1966
IS  - 8
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/MSMF_1966__8__3_0/
DO  - 10.24033/msmf.8
LA  - fr
ID  - MSMF_1966__8__3_0
ER  - 
%0 Book
%A Malliavin-Brameret, M.-P.
%T Largeurs d'anneaux et de modules
%S Mémoires de la Société Mathématique de France
%D 1966
%N 8
%I Société mathématique de France
%U http://www.numdam.org/item/MSMF_1966__8__3_0/
%R 10.24033/msmf.8
%G fr
%F MSMF_1966__8__3_0
Malliavin-Brameret, M.-P. Largeurs d'anneaux et de modules. Mémoires de la Société Mathématique de France, no. 8 (1966), 76 p. doi : 10.24033/msmf.8. http://numdam.org/item/MSMF_1966__8__3_0/

[1] R. Baer. - The subgroup of the elements of finite order of an abelian group. Ann. Math. 37 (1936) 766-781. | JFM | Zbl

[2] R. Baer. - Abelian groups without elements of finite order. Duke Math. Jour. 3 (1937) 68-122. | JFM | Zbl

[3] N. Bourbaki. - Topologie Générale, Livre III, ch. III, 3e éd. Hermann - Paris.

[4] N. Bourbaki. - Algèbre Commutative, Ch. VI. Hermann - Paris.

[5] S. J. Bryant et J. L. Zemmer. - A note on completely primary rings. Proc. Amer. Soc. 8 (1957) 140-141. | MR | Zbl

[6] I. S. Cohen. - On the structure and ideal theory of complete local rings. Trans. Amer. Math. Soc. 59 (1946) 54-106. | MR | Zbl

[7] I. S. Cohen. - Commutative rings with restricted minimum condition. Duke Math. Jour. 17 (1950) 27-42. | MR | Zbl

[8] C. W. Curtis et I. Reiner. - Representation theory of finite groups and associative algebra. Pure and Applied Mathematics, Vol. XI. Interscience Publishers - London. | Zbl

[9] P. Dubreil. - Algèbre I. Gauthiers-Villars - Paris. | Zbl

[10] P. Dubreil. - Problèmes d'algèbre liés à la théorie des demi-groupes. Colloque de Bruxelles 1957 29-44. | MR | Zbl

[11] L. Fuchs. - Abelian groups. Budapest, Hungarian Academy of Sciences, 1958. | MR | Zbl

[12] L. Fuchs, A. Kertesz, T. Szele. - Abelian groups in which every serving subgroup is a direct summand. Publ. Math. Debrecen. 3 (1953) 95-105. | MR | Zbl

[13] R. E. Johnson. - Equivalence rings. Duke Math. Jour. 15 (1948) 65-74. | MR | Zbl

[14] I. Kaplansky. - Infinite Abelian Groups. Ann. Arbor. Univ. Michigan Press. 1954. | MR | Zbl

[15] M. Nagata. - Local rings. Interscience tracts in pure and applied Mathematics, n° 13. | MR | Zbl

[16] D. G. Northcott. - A general theory of one dimensional local rings. Proc. Glasgow Math. Ass. 2 (1954-1956) 159-169. | MR | Zbl

[17] E. C. Posner. - Left valuation rings and simple radical rings. Trans. Amer. Math. Soc. 107 (1962) 458-465. | MR | Zbl

[18] P. Samuel. - Algèbre locale. Gauthiers-Villars - Paris. | Numdam | Zbl

[19] P. Samuel et O. Zariski. - Commutative algebra II. Univ. series in higher Math. 1959. | Zbl

[20] J. P. Serre. - Corps locaux. Hermann - Paris. | Zbl

[21] T. Szele. - On direct decomposition of abelian groups. J. London Math. Soc. 28 (1953) 247-250. | MR | Zbl

[22] O. F. G. Schilling. - The theory of valuations. Amer. Math. Soc. 1950 | MR | Zbl

Cited by Sources: